MathSciNet Relay Station
MathSciNet bibliographic data
MR53107 20.0X
Sanov, I. N. On a certain system of relations in periodic groups with period a power of a prime number. (Russian) Izvestiya Akad. Nauk SSSR. Ser. Mat. 15, (1951). 477–502.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement